# SDR IXXA20241002009

- Difficulty date: August 24, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N491AZ
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 90,150 hours, 16,255 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T22428
- Condition: Gouged
- Location: Zon E600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FIXED LEADING EDGE RIB IS GOUGED, JUST OUTBD OF #2 PYLON AT APPROX OFSS 450. STREAMER ATTACHED. HAECO WO 320008 NON ROUTINE 40324
